# SDR ASAA2015030710884

- Difficulty date: March 7, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 8,777 hours, 2,810 cycles
- System (JASC): 4960 · APU Controls
- Part: Bulb
- Part number: MS280341
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU "FAULT" LIGHT ILLUMINATED 1 MINUTE AFTER APU SWITCH WAS PLACED TO OFF.  FAULT LIGHT EXTINGUISHED AFTER APPROXIMATELY 5 MINUTES.  ACFT GROUNDED. APU CURRENT STATUS SHOWS FAULT CODE 49-61223 INLET TEMP SENSOR SHOWS SHORT CIRCUIT. NO OTHER FAULTS LOGGED AND NO PREVIOUS HISTORY OF FAULT RECORDED IN FAULT HISTORY. ACCOMPLISHED FIM TASK 49-60 TASK 812. FOUND P21 PLUG AT SENSOR WITH CORROSION. CLEANED CORROSION AND RECONNECTED P21. REF SWPM 20-61-01. CURRENT STATUS FAULT CLEARED.  STARTED APU WITH NO ACTIVE FAULTS. GROUND VERIFICATION GOOD.
